# SDR HEED9511

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Isolation Mount
- Part number: 222331617101
- Condition: Worn
- Location: M/R Xmsn
- Part time: 460 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD BEARING OF LATERAL ISOLATION MOUNT WORN .012 RADIAL AND .007 - .010 AXIAL.   ORDERED NEW PART.
